# SDR REXA2016091201790

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV6702118600
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB AFT DRAG ANGLE CRACKED.  REMOVED & REPLACED THE DRAG ANGLE IAW SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-77-00-001-001-A01, 51-40-11-001-001-A01, AND 51-25-01-001-001-A01.
